Universidad Complutense de Madrid
E-Prints Complutense

On Montgomery's conjecture and the distribution of Dirichlet sums



Downloads per month over past year

Enflo, Per H. and Gurariy, Vladimir and Seoane-Sepúlveda, Juan B. (2014) On Montgomery's conjecture and the distribution of Dirichlet sums. Journal of Functional Analysis, 267 (4). pp. 1241-1255. ISSN 0022-1236

[thumbnail of Seoane208elsevier.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0022123614001530


A new version of Montgomery's conjecture (1971) on the estimation of Dirichlet sums is disproved by means of a modification of the idea of "short sums" (due to Bourgain, 1991). We also study the distribution of the values of Dirichlet's "long sums".

Item Type:Article
Uncontrolled Keywords:Montgomery's conjecture; Dirichlet sums; Number theory
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:26439
Deposited On:29 Jul 2014 08:06
Last Modified:28 Nov 2016 08:19

Origin of downloads

Repository Staff Only: item control page